MAUDE Adverse Event Report: ZIMMER GMBH ANN PH NAIL LT 7X260MM; IMPLANT, TRAUMA

ZIMMER GMBH ANN PH NAIL LT 7X260MM; IMPLANT, TRAUMA
Catalog Number 47249626107
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 06/27/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: cortical bone screw, #item 47248612440, #lot 3082058.Cortical bone screw, #item 47248612440, #lot 3139152.Cortical bone screw, #item 47248613840, #lot 3024647.Blunt tip screw, #item 47248603840, #lot 3147821.Blunt tip screw, #item 47248604040, #lot 3078175.Blunt tip screw, #item 47248603640, #lot 3076827.Therapy date: (b)(6) 2023.G2: foreign country belgium.Attempts have been made to gather all product identification information and no further information has been provided.An investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported the patient underwent a revision 5 days post-implantation due to a fracture of the proximal and distal humerus.The patient is reported as improved/recuperated 6 months post revision.Attempts have been made and all available information has been provided.
 
Additional Manufacturer Narrative
Follow up report (b)(4).No product was returned or pictures provided; a product evaluation could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations that could be related to the reported event.Review of the complaint history found no additional related complaints for this item and the reported part and lot combination.Based on the available information, the reported event cannot be confirmed and a definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information.

Brand Name
ANN PH NAIL LT 7X260MM
Common Device Name
IMPLANT, TRAUMA
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur
Manufacturer (Section G)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22135378
Report Number0009613350-2025-00394
Device Sequence Number12854824
Product Code HSB
UDI-Device Identifier00889024506046
UDI-Public(01)00889024506046(17)310520(10)3068502
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K231114
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number47249626107
Device Lot Number3068502
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2025
Supplement Date Received by Manufacturer08/14/2025
Initial Report FDA Received Date06/03/2025
Supplement Report FDA Received Date08/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/18/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age66 YR
Patient SexMale
Patient Weight95 KG